VERMONT HEALTH OFFICIALS ISSUE WARNING ABOUT “SPICE,” WHICH CAUSED OVERDOSES IN NEW HAMPSHIRE

 In Health, Local News

Health officials Tuesday warned Vermonters of the dangers of “spice,” a synthetic marijuana product that caused several overdoses in New Hampshire over the weekend.

The drug commonly known as “spice” is a mixture of herbs and spices that is sprayed with chemicals similar to the active ingredient in marijuana. Other chemicals are sometimes also sprayed on the spice, and those are what can cause adverse health effects, said Sarah Vose, the state toxicologist.

At least 41 people in the Manchester area experienced serious medical reactions to spice and police in Concord reported at least three cases last week as well, according to the Associated Press.

The chemicals are packaged into small packages, often sold in head shops, and labeled “not for human consumption,” according to the health department.

Read more at vtdigger.com